MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP THREADED PINS HEADED 6 PK; KNEE INSTRUMENT : FIXATION PINS

DEPUY ORTHOPAEDICS INC US HP THREADED PINS HEADED 6 PK; KNEE INSTRUMENT : FIXATION PINS
Model Number 9505-02-089
Medical Device Problem Codes Difficult to Remove (1528); Device-Device Incompatibility (2919); Mechanical Jam (2983); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the root case is attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
During the case a pin got stuck onto a size 5 sigma hp femoral notch guide.The threads on the pin prevented the scrub nurse to disengage the two items.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6 product complaint # : (b)(4).Investigation summary : the root case is attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP THREADED PINS HEADED 6 PK
Common Device Name
KNEE INSTRUMENT : FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9634633
Report Number1818910-2020-03106
Device Sequence Number3414292
Product Code HWE
UDI-Device Identifier10603295227922
UDI-Public10603295227922
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9505-02-089
Device Catalogue Number950502089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1